# SDR DALA2024071207051

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REMOVAL ANGLE CRACK ON INNER AND OUTER PAN WAS FOUND BTW BEAM 1-2 AND STA Y=954 AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00665: INNER AND OUTER PAN BTW BEAM 1 TO BEAM 2 AND STA Y=954 AT AFT CARGO COMPARTMENT DOOR WERE REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8 REPAIR 8 FIGURE 204. (LP #0442225)
